Mom was right; well, sort of right!
Mom always said that if you masturbate, you will go blind.
On the evening news today, they ran a story about how using Viagra will cause you to go blind. The story was short and did not include a lot of details other than the use of Viagra can cause constriction of the blood vessels around the optic nerve, thus cutting off the electrical signals from the eyes to the brain and ending in blindness. They presented this information as factual and irrefutable without mentioning that these are possible side effects and not guaranteed to happen to all users.
I don’t want to slam this news station because I understand that the news is only reported as the reporting agency wants it portrayed, not necessarily concerned with the whole truth.
I am looking for the whole truth regarding this matter. I did some searching on the internet and found only a few mentions of blindness or color-blindness as a possible side effect. These were listed as temporary side effects, nothing permanent as portrayed in the news story.
Does anybody have more reputable information about the truth in this matter?
PE for length: so her heart stops when she sees it. PE for girth: to get her heart started again!
One need only leave the surface of the planet to realize we are all one people.